RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 2009, Volume 73, Issue 5, Pages 83–104 (Mi izv2730)  

This article is cited in 2 scientific papers (total in 2 papers)

On Hausdorff ordered structures

V. G. Kanovei

Institute for Information Transmission Problems, Russian Academy of Sciences

Abstract: We suggest a classification of problems on the existence of structures such as limits, gaps, towers and scales in Hausdorff partially ordered sets of infinite sequences, including sequences with real terms and various partial order relations.

Keywords: Hausdorff ordered structure, Hausdorff gap, tower, limit.

DOI: https://doi.org/10.4213/im2730

Full text: PDF file (689 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 2009, 73:5, 939–958

Bibliographic databases:

UDC: 510.223+510.227
MSC: 03E04, 03E10, 03E15
Received: 04.10.2007

Citation: V. G. Kanovei, “On Hausdorff ordered structures”, Izv. RAN. Ser. Mat., 73:5 (2009), 83–104; Izv. Math., 73:5 (2009), 939–958

Citation in format AMSBIB
\Bibitem{Kan09}
\by V.~G.~Kanovei
\paper On Hausdorff ordered structures
\jour Izv. RAN. Ser. Mat.
\yr 2009
\vol 73
\issue 5
\pages 83--104
\mathnet{http://mi.mathnet.ru/izv2730}
\crossref{https://doi.org/10.4213/im2730}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2584229}
\zmath{https://zbmath.org/?q=an:05637862}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2009IzMat..73..939K}
\elib{http://elibrary.ru/item.asp?id=20358695}
\transl
\jour Izv. Math.
\yr 2009
\vol 73
\issue 5
\pages 939--958
\crossref{https://doi.org/10.1070/IM2009v073n05ABEH002469}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000272485400004}
\elib{http://elibrary.ru/item.asp?id=15307004}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-71449123358}


Linking options:
  • http://mi.mathnet.ru/eng/izv2730
  • https://doi.org/10.4213/im2730
  • http://mi.mathnet.ru/eng/izv/v73/i5/p83

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Kanovei V., Lyubetsky V., “An infinity which depends on the axiom of choice”, Appl. Math. Comput., 218:16 (2012), 8196–8202  crossref  mathscinet  zmath  isi
    2. Kanovei V., Lyubetsky V., “On countable cofinality and decomposition of definable thin orderings”, Fundam. Math., 235:1 (2016), 13–36  crossref  mathscinet  zmath  isi  elib  scopus
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:284
    Full text:60
    References:23
    First page:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018